On Easiest Functions for Mutation Operators in Bio-Inspired Optimisation

Corus, D., He, J., Jansen, T. et al. (3 more authors) (2017) On Easiest Functions for Mutation Operators in Bio-Inspired Optimisation. Algorithmica, 78 (2). pp. 714-740. ISSN 0178-4617

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2016. This article is published with open access at Springerlink.com
Dates:
  • Published (online): 18 August 2016
  • Accepted: 9 August 2016
  • Published: June 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Funding Information:
FunderGrant number
EUROPEAN COMMISSION - FP6/FP7SAGE - 138086
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)EP/M004252/1
European Cooperation in Science and TechnologyCA15140
Depositing User: Symplectic Sheffield
Date Deposited: 13 Sep 2016 15:22
Last Modified: 29 Oct 2018 14:27
Published Version: http://dx.doi.org/10.1007/s00453-016-0201-4
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00453-016-0201-4

Share / Export

Statistics